BibTeX record journals/rsa/FriezeM12

download as .bib file

@article{DBLP:journals/rsa/FriezeM12,
  author    = {Alan M. Frieze and
               P{\'{a}}ll Melsted},
  title     = {Maximum matchings in random bipartite graphs and the space utilization
               of Cuckoo Hash tables},
  journal   = {Random Struct. Algorithms},
  volume    = {41},
  number    = {3},
  pages     = {334--364},
  year      = {2012},
  url       = {https://doi.org/10.1002/rsa.20427},
  doi       = {10.1002/rsa.20427},
  timestamp = {Wed, 14 Nov 2018 10:13:52 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/rsa/FriezeM12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics